Pacific Journal of Mathematics

Continuous images of weakly compact subsets of Banach spaces.

Y. Benyamini, M. E. Rudin, and M. Wage

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 309-324.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811917

Mathematical Reviews number (MathSciNet)
MR0625889

Zentralblatt MATH identifier
0374.46011

Subjects
Primary: 46B05

Citation

Benyamini, Y.; Rudin, M. E.; Wage, M. Continuous images of weakly compact subsets of Banach spaces. Pacific J. Math. 70 (1977), no. 2, 309--324. https://projecteuclid.org/euclid.pjm/1102811917


Export citation

References

  • [1] D. Amir and J. Lindenstrauss, The structure of weakly compact sets in Banach spaces, Ann. of Math., 88 (1968), 34-46.
  • [2] Y. Benyamini and T. Starbird, Embedding weakly compact sets into Hilbert space, Israel J. Math., 23 (1976), 137-141.
  • [3] W. J. Davis, T. Figiel, W. B. Johnson, and A. Pelczynski, Factoring weakly compact operators, J. Functional Analysis, 17 (1974), 311-327.
  • [4] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, N.Y., 1958.
  • [5] P. Erds and R. Rado, Intersectiontheoremsfor systems of sets,J. London Math. Soc, 35 (1960), 85-90.
  • [6] I. Juhasz, Cardinal functions in topology,Math. Centrum Tract. No. 34, Amsterdam, 1971.
  • [7] J. Lindenstrauss, Weakly compact sets, their topological properties and the Banach spaces they generate, Annals of Math. Studies 69, Princeton Univ. Press, (1972), 235-273.
  • [8] H. P. Rosenthal, The heredity problem for weakly compactly generated Banach spaces, Com- positio Math., 28 (1974), 83-111.
  • [9] H. P. Rosenthal, On injective Banach spaces and the spaces L() for finite measures , Acta Math., 124 (1970), 205-248.
  • [10] M. E. Rudin, Lectures in set theoretictopology,CBMS regional conference series in mathema- tics, No. 23 (1974).
  • [11] P. Simon, On continuous images of Eberlein compacts, Comment. Math. Univ. Carolinae, 17 (1976), 179-194.
  • [12] M. Talagrand, Surune conjecture deH.H. Corson, Bull. Sci. Math., 99(1975), 211-212.